# SDR ASAA2021052134872

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,894 hours, 13,585 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC L AND R IMTERMITTENT OFF THEN ON. GROUNDED - YES. ACCOMPLISHED FMC BITE B737-800 FIM 34-61 TASK 801 NO FAULTS FOUND OPS CHECK NORMAL.
